MAUDE Adverse Event Report: AUGMEDICS INC. XVISION SPINE SYSTEM (XVS)

AUGMEDICS INC. XVISION SPINE SYSTEM (XVS)
Model Number NAVIGATED TOOL ADAPTOR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Surgery: removal of hardware l2-l5, new screws placed with xvision from t9-s1.During instrumentation, a navlock tool adaptor was detached from the gearshift tool that was fixated on it.Visual inspection of the adapter revealed that the adapter was damaged.A new adapter was placed onto the gearshift tool and the procedure was completed with no further issues.Post-operatively, one of the stainless-steel balls of the adapters was found in a sterile area, near the other tools.An o-arm spin and flat panel x-ray were performed, and the surgeon and team did not see any other balls within the patient's body.As a result, all site navlock adaptors were inspected, and 8 were found damaged with missing one, or two, balls and broken peek.The adapters are manufactured from well-known used materials in medical devices.All 9 damaged adapters were quarantined at the site.Four additional adaptors at the site were found to be undamaged.The company tried to reproduce the event using similar tools and adaptors following a similar clinical workflow of the surgeon with no success.A malfunction during the manufacturing process was also ruled out, as well as a damaged batch.All other adapters were visually inspected at all other sites and found to be undamaged.While the investigation is continuing, at this point it increasingly appears that this event is isolated to the (b)(6) hospital.According to 21 cfr 803, mdr is not required since malfunction was assessed not to cause a serious injury.Yet, the company decided to report this event.

Brand Name
XVISION SPINE SYSTEM (XVS)
Common Device Name
XVISION SPINE SYSTEM (XVS)
Manufacturer (Section D)
AUGMEDICS INC.
21 s. evergreen ave. suite 230
arlington heights IL 60005
Manufacturer (Section G)
AUGMEDICS INC.
21 s. evergreen ave. suite 230
arlington heights IL 60005
Manufacturer Contact
shay ramon
2 ha-otsma st.
p.o.b 345
yokneam, 20692-05
IS   2069205
MDR Report Key17379384
Report Number3016571711-2023-00006
Device Sequence Number6083817
Product Code OLO
UDI-Device Identifier07290113780231
UDI-Public07290113780231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNAVIGATED TOOL ADAPTOR
Device Catalogue NumberAMC04180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown